Thread: Advise on site pain..Please
05-01-2005, 07:40 PM #1
Advise on site pain..Please
Took my first injection of Testoprim-D 4 days ago. (Testoprim is 200 mg Enthanate and 50 mg Propianate). SIte still hurts, is slightly swollen, and the redness seems to be slowly spreading .
I did use a smaller needle than I am accustomed to (1" I think). Pain started about 8 hours after injection. I am not sure if infection can set in that fast but Im a bit worried.....Any help?
05-01-2005, 07:47 PM #2Associate Member
- Join Date
- Apr 2005
what site? anyways, prop always hurts, if a glut injection, i had this problem once, i didnt inject deep enough, i put the needle all the way in, and couldnt really see around my back, i wasnt paying attention to the mirror while i was pushing the plunger, when i glanced back at the mirror, the needle wasnt in all the way, only half way, that injection site hurt pretty bad for a few days, but it didnt last, just a thought
05-01-2005, 09:23 PM #3Originally Posted by RickJames007
05-01-2005, 09:28 PM #4
or better yet have a hot blonde massage the site for u.....
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)